Proceedings of the Japan Academy

On the Trotter-Lie product formula

Tosio Kato

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 9 (1974), 694-698.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518790

Digital Object Identifier
doi:10.3792/pja/1195518790

Mathematical Reviews number (MathSciNet)
MR0417852

Zentralblatt MATH identifier
0336.47018

Subjects
Primary: 47D05

Citation

Kato, Tosio. On the Trotter-Lie product formula. Proc. Japan Acad. 50 (1974), no. 9, 694--698. doi:10.3792/pja/1195518790. https://projecteuclid.org/euclid.pja/1195518790


Export citation

References

  • [1] P. R. Chernoff: Product Formulas, Nonlinear Semigroups, and Addition of Unbounded Operators. Mem. Amer. Math. Soc. No. 140 (1974).
  • [2] T. Kato: Perturbation Theory for Linear Operators. Springer (1966).